# SDR IPXA201809244282

- Difficulty date: September 13, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E FORMER WAS CRACKED AT  XOS. 961.  REMOVED, FABRICATED, AND REPLACED THE FORMER IAW DWG. ARB2920-13, AND SRM 51-33-01. MINOR.
